# SDR AALA20120717010

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 66,247 hours, 22,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE 11DEF INOPERATIVE.  FOUND GROUND CONTACT BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT 11DEF.  OPS CHECK NORMAL.
